| Model Number |
02.12.0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 april 2025: lot 2005752: (b)(4) items manufactured and released on 12-aug-2020.Expiration date: 2025-07-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had stiffness and the cause is unknown.At about 3 years and 1 month post primary the surgeon removed scar tissue and revised the poly per standard procedure, implanting one of the same thickness.The surgery was completed successfully.Implanted: 02.12.0410fr gmk-sphere tibial insert - flex s4r - 10 mm 2309249.